# SDR SWAA2019080535643

- Difficulty date: July 25, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 39,819 hours, 23,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 328-340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD HOLE INTERCOSTAL CRACKED BETWEEN BS. 328 TO BS. 340, LBL 49.   R & R INTERCOSTAL IAW SRM AND DWG.
